Vectorial extensions of Jacobians
Annales de l'Institut Fourier, Tome 40 (1990) no. 4, p. 769-783
L’extension universelle vectorielle d’une courbe est décrite en termes de la géométrie de la courbe.
The universal vectorial extension of a curve is described in terms of the geometry of the curve.
@article{AIF_1990__40_4_769_0,
     author = {Coleman, Robert F.},
     title = {Vectorial extensions of Jacobians},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {40},
     number = {4},
     year = {1990},
     pages = {769-783},
     doi = {10.5802/aif.1234},
     zbl = {0739.14016},
     mrnumber = {92e:14042},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_1990__40_4_769_0}
}
Coleman, Robert F. Vectorial extensions of Jacobians. Annales de l'Institut Fourier, Tome 40 (1990) no. 4, pp. 769-783. doi : 10.5802/aif.1234. http://www.numdam.org/item/AIF_1990__40_4_769_0/

[C1] R. Coleman, The Universal Vectorial Bi-extension and p-adic Heights, to appear in Inventiones. | Zbl 0763.14009

[C2] R. Coleman, Duality for the de Rham Cohomology of Abelian Schemes, to appear. | Numdam | Zbl 0926.14008

[CG] R. Coleman, and B. Gross, p-adic Heights on Curves, Advances in Math., 17 (1989), 73-81. | MR 92d:11057 | Zbl 0758.14009

[C-C] C. Contou-Carrère, La jacobienne généralisée d'une courbe relative, C.R. Acad. Sci., Paris, t. 289 (279), 203-206. | MR 81g:14021 | Zbl 0447.14005

[G] A. Grothendieck, Revêtement Étale et Groupe Fondamental (SGA I) SLN 224 (1971). | Zbl 0234.14002

[MaMe] B. Mazur and W. Messing, Universal Extensions and One Dimensional Crystalline Cohomology, Springer Lecture Notes, 370, 1974. | MR 51 #10350 | Zbl 0301.14016

[MaT] B. Mazur and J. Tate, Canonical Height Pairings via Bi-extensions, Arithmetic and Geometry, Vol. I, Birkhauser, (1983), 195-237. | MR 85j:14081 | Zbl 0574.14036

[O] H. Onsiper, Rational Maps and Albanese Schemes, Thesis, University of California at Berkeley, (1984).

[S] J.-P. Serre, Groupes Algébriques et Corps de Classes, Hermann, 1959. | MR 21 #1973 | Zbl 0097.35604